Opened Access Generalized S-space-forms
Cites
Show item statistics
Icon
Export to
Author: Prieto Martín, Alicia
Fernández Fernández, Luis Manuel
Fuentes, Ana M.
Date: 2013
Published in: Publications de l'Institut Mathématique, 94, 151-161.
Document type: Article
Abstract: We introduce and study generalized S-space-forms. Moreover, we investigate generalized S-space-forms endowed with an additional structure and we obtain some obstructions for them to be S-manifolds
Cite: Prieto Martín, A., Fernández Fernández, L.M. y Fuentes, A.M. (2013). Generalized S-space-forms. Publications de l'Institut Mathématique, 94, 151-161.
Size: 150.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/16709

This work is under a Creative Commons License: 

This item appears in the following Collection(s)